Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 140, NWS Springfield, MO

June 4, 20084 counties in Missouri

NWS Springfield, MO issued this tornado warning at Jun 4, 2008, 12:22 AM CDT for 4 counties in Missouri. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 12:22 AM CDT (05:22 UTC)
Expired
Jun 4, 2008, 1:00 AM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Benton County, MO, Camden County, MO, Hickory County, MO, Miller County, MO

What was reported inside it

TimeReportWhereRemark
Jun 4, 12:25 AM CDTTORNADO 11 Se Barnumton, MOAN EF-1 TORNADO TOUCHED DOWN 1.4 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 7 AND HIGHWAY J IN CAMDEN COUNTY AT 1225 AM. THE TORNADO MOVED ALONG AN INTERMITTENT PATH TO THE SOUTHEAST...LIFTING APPROXIMATELY FOUR MILES NORTHEAST OF ROACH. THE MAXIMUM TORNADO WI
Jun 4, 12:40 AM CDTTSTM WND DMGRoach, MOLARGE TREES DOWNED AT AA HIGHWAY AND BIG ISLAND ROAD
Jun 4, 12:45 AM CDTTSTM WND DMG2 Wnw Hurricane Deck, MOAN NWS STORM SURVEY REVEALED THAT A DOWNBURST OCCURRED AT 1245 AM BEGINNING 2 MILES WEST NORTHWEST OF HURRICANE DECK. THE DOWNBURST EXTENDED TO THE SOUTHEAST FOR APPROXIMATELY 3 MILES...DAMAGING AN AIRPLANE HANGAR...FLIPPING OVER AN AIRPLANE...AND CAUSING SIGN
Jun 4, 1:00 AM CDTTSTM WND DMG5 N Camdenton, MONUMEROUS TREES BLOWN DOWN BETWEEN HURRICANE DECK AND CAMDENTON
Jun 4, 1:10 AM CDTTSTM WND DMG4 Se Camdenton, MOAIRPLANE FLIPPED OVER AT CAMDENTON AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:58 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 040522
TORSGF
MOC015-029-085-131-040600-
/O.NEW.KSGF.TO.W.0140.080604T0522Z-080604T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 AM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 AM CDT.

* AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 5 MILES NORTH OF HERMITAGE...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  MACKS CREEK BY 1245 AM CDT.
  CAMDENTON BY 100 AM CDT.

THE TOWNS OF PRESTON...CLIMAX SPRINGS...BARNUMTON...ROACH...GREEN BAY
TERRACE...LINN CREEK AND OLD LINN CREEK ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3814 9229 3802 9230 3802 9240 3786 9241
      3783 9245 3784 9249 3780 9254 3783 9259
      3789 9263 3790 9319 3789 9319 3791 9337
      3822 9339
TIME...MOT...LOC 0522Z 268DEG 39KT 3802 9328

$$

BARJENBRUCH
2 follow-up statements
000 
WWUS53 KSGF 040542
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1242 AM CDT WED JUN 4 2008

MOC015-029-085-131-040600-
/O.CON.KSGF.TO.W.0140.000000T0000Z-080604T0600Z/
HICKORY MO-CAMDEN MO-MILLER MO-BENTON MO-
1242 AM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CAMDEN...
NORTHEASTERN HICKORY...SOUTHEASTERN BENTON AND SOUTHERN MILLER
COUNTIES...

AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR OLD LINN CREEK...OR NEAR CAMDENTON...MOVING
EAST AT 43 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF CAMDEN...
NORTHEASTERN HICKORY...SOUTHEASTERN BENTON AND SOUTHERN MILLER 
COUNTIES...INCLUDING THE TOWNS OF FREEDOM AND BRUMLEY. PERSONS FROM 
CAMDENTON TO OSAGE BEACH SHOULD TAKE COVER NOW

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3814 9229 3802 9230 3802 9240 3786 9241
      3783 9245 3784 9249 3780 9254 3783 9259
      3789 9263 3790 9319 3789 9319 3791 9337
      3822 9339
TIME...MOT...LOC 0542Z 275DEG 37KT 3805 9267

$$

SCHAUMANN
000 
WWUS53 KSGF 040551
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT WED JUN 4 2008

MOC015-085-040559-
/O.CAN.KSGF.TO.W.0140.000000T0000Z-080604T0600Z/
HICKORY MO-BENTON MO-
1249 AM CDT WED JUN 4 2008

...THE TORNADO WARNING FOR NORTHEASTERN HICKORY AND SOUTHEASTERN
BENTON COUNTIES IS CANCELLED...

THE THREAT FOR TORNADOES HAS PUSHED EAST INTO CAMDEN COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3818 9301 3819 9298 3814 9229 3802 9230
      3802 9240 3786 9241 3783 9245 3784 9249
      3780 9254 3783 9259 3789 9263 3790 9308
      3818 9306 3820 9308
TIME...MOT...LOC 0549Z 275DEG 37KT 3800 9291

$$

MOC029-131-040600-
/O.CON.KSGF.TO.W.0140.000000T0000Z-080604T0600Z/
CAMDEN MO-MILLER MO-
1249 AM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR CAMDEN
AND SOUTHERN MILLER COUNTIES...

AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR MACKS CREEK...OR 10 MILES WEST OF
CAMDENTON...MOVING EAST AT 43 MPH.

THIS TORNADO WILL BE NEAR...
  CAMDENTON BY 100 AM CDT.

THE TOWNS OF ROACH...LINN CREEK AND OLD LINN CREEK ARE IN THE PATH OF
THIS TORNADO. THIS ALSO INCLUDES LAKE OF THE OZARKS. RADAR ALSO 
INDICATES STRONG ROTATION JUST SOUTH OF OSAGE BEACH.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3818 9301 3819 9298 3814 9229 3802 9230
      3802 9240 3786 9241 3783 9245 3784 9249
      3780 9254 3783 9259 3789 9263 3790 9308
      3818 9306 3820 9308
TIME...MOT...LOC 0549Z 275DEG 37KT 3800 9291

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 3, 9:37 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 3, 9:37 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT TUE JUN 3 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

WELL...SO MUCH FOR THE IDEA OF CONVECTION TRYING TO FIRE ALONG A
BOUNDARY ACROSS THE INTERSTATE 35 CORRIDOR. THE SEVERE CONVECTION
THAT PREVIOUSLY FIRED ACROSS SOUTHWEST KANSAS AND NORTHWEST
OKLAHOMA EXPLODED ONCE IT OVERTOOK THAT BOUNDARY. ONE OF THE FEW
CHANCES WE HAD FOR THIS CONVECTION TO MAKE IT INTO THE FORECAST
AREA HAS BEEN REALIZED IN THE FORM OF AN MCS.

THIS MCS QUICKLY MATURED FROM JUST SOUTH OF WICHITA TO JUST NORTH
OF ENID OKLAHOMA. NEIGHBORING RADAR DATA INDICATES A FAIRLY
DEFINED BOWING STRUCTURE WITH A REAR INFLOW JET. THERE IS ALSO A
STRONG MARC SIGNATURE PRESENT WITH THIS BOWING LINE FROM COWLEY
COUNTY KANSAS INTO KAY COUNTY OKLAHOMA. NO SURPRISE THAT SEVERAL
REPORTS OF WIND DAMAGE HAVE ALREADY BEEN RECEIVED FROM SOUTH
CENTRAL KANSAS.

THE 0 TO 2 KM SHEAR VECTORS ARE VERY FAVORABLE FOR CONTINUED SHEAR
AND COLD POOL INTERACTION WITH AN EASTWARD MOVING LINE. THIS
INTERACTION AND RECENT RADAR TRENDS POINT TO MORE OF A FORWARD
PROPAGATING MCS. EVEN THOUGH A CAP REMAINS AHEAD OF THIS
MCS...FEEL IT WILL AT LEAST MAKE IT INTO THE SOUTHEASTERN KANSAS
AND POSSIBLY WESTERN MISSOURI ZONES LATE THIS EVENING. GIVEN THE
FORWARD PROPAGATING NATURE TO THIS MCS...VERY DAMAGING WINDS WILL
BE A STRONG CONCERN. LARGE HAIL ALSO REMAINS A CONCERN GIVEN THE
INSTABILITY AND LARGE SCALE SHEAR PRESENT. QUICK SPIN UPS ALONG
THE LINE WILL ALSO BE A POSSIBILITY. UPDATE TO PUBLIC FORECAST
AND HAZARDOUS WEATHER OUTLOOK ARE FORTHCOMING.

SCHAUMANN

&&

.DISCUSSION...

SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT WAS THE
PRIMARY FOCUS IN TODAYS FORECAST ANALYSIS.  TORNADOES...LARGE
HAIL...AND DAMAGING WINDS WILL OCCUR AS THUNDERSTORMS ERUPT ALONG A
FRONTAL SYSTEM EXTENDING FROM NORTHEAST/EAST CENTRAL KANSAS INTO
CENTRAL MISSOURI THIS EVENING.

SHORT TERM (TONIGHT)...
THE 18Z KSGF RAOB MEASURED A HIGHLY UNSTABLE
AIRMASS...HOWEVER...THIS INSTABILITY WAS CAPPED BY VERY WARM AIR
WITHIN THE 850 - 700 MB LAYER.  MIXED LAYER CIN WAS MEASURED AT -196
J/KG...DESPITE THE MOIST BOUNDARY LAYER AND UPPER 80 DEGREE
TEMPERATURES.

MEANWHILE...A SURFACE BOUNDARY (CURRENTLY AT 1945Z) IS POSITIONED
NEAR THE KANSAS TURNPIKE.  THIS FEATURE WILL CONTINUE TO SLOWLY
SHIFT EAST WHILE A 850 TO 700 MB TROUGH FOLDS OVER THE WARM SECTOR IN
A WEST TO EAST ORIENTATION BY 00-03Z TONIGHT.  THIS TROUGH CAN BE
VIEWED ON THE WRF 310 AND 315 DEGREE POTENTIAL TEMPERATURE SURFACES
FROM EAST CENTRAL KANSAS TO EAST CENTRAL MISSOURI.  40-50 KNOTS OF
PARCEL MOVEMENT RIDES UP THIS ZONE OF BAROCLINICITY...WHICH WILL
ALLOW BOUNDARY LAYER PARCELS TO PUNCH THROUGH THE CAP AIDING IN
CONVECTION.

THE ENVIRONMENT WILL BE CONDUCIVE TO SEVERE THUNDERSTORMS. ML CAPES
IN EXCESS OF 2000 J/KG COMBINED WITH 0-8 KM SHEAR MAGNITUDES OF 40
KNOTS WILL EXIST PRIOR TO INITIATION.  SEVERAL INDICES POINT TOWARD
THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT TORNADOES.  WILL ALSO
UPGRADE HAIL SIZE WITHIN THE HWO TO GOLF BALLS...WHILE DAMAGING
STRAIGHT LINE WINDS IN EXCESS OF 70 MPH CAN NOT BE RULED OUT.

WILL FOLLOW THE 18Z WRF CLOSELY IN ATTEMPTING TO PINPOINT WHICH
AREAS HAVE THE BEST CHANCES AT EXPERIENCING THESE STORMS.  THE MID
LEVEL TROUGH AXIS LINES UP ROUGHLY ALONG A LINE FROM PITTSBURG
KANSAS TO SALEM MISSOURI.  ANYONE ALONG AND NORTH OF THIS LINE SHOULD
MONITOR WEATHER CONDITIONS CLOSELY THIS EVENING AND INTO THE
OVERNIGHT HOURS.

LONG TERM (WEDNESDAY - MONDAY)...
HOT AND DRY CONDITIONS WILL PERSIST THROUGH MOST OF THE WEDNESDAY -
MONDAY PERIOD.  THE ONE FLY IN THE OINTMENT REGARDS THE THURSDAY
NIGHT INTO FRIDAY TIME FRAME.  AN UPPER LEVEL SHORTWAVE TROUGH IS
FORECAST TO SHIFT OVER A HIGHLY CHARGED AIRMASS IN THE CENTRAL
PLAINS...WHERE A DECENT EPISODE OF SEVERE WEATHER WILL LIKELY
MATERIALIZE.  THERE IS A DECENT QPF SIGNAL THAT OVERNIGHT RESIDUAL
STORMS WOULD SHIFT EAST INTO MISSOURI...POSSIBLY HOLDING UP INTO
FRIDAYS PERIOD.  ITS DEFINITELY A SHORT TERM FORECAST CHALLENGE...BUT
FOR NOW I KEPT THE POP FORECAST CLOSE TO MAV GUIDANCE WITH 40S AND
50S ACROSS THE ENTIRE CWA.

THE LATEST GFS SUGGESTS THAT THE OVERALL PATTERN WILL EXPERIENCE
LITTLE CHANGE HEADING INTO EARLY NEXT WEEK.  A LONG WAVE TROUGH
REMAINS PARKED OUT WEST WHILE RIDGING PERSISTS OVER THE SOUTHEAST
CONUS.  SEVERAL DISTURBANCES MIGRATING THROUGH THE SOUTHWEST FLOW
WILL CAUSE DAILY PERIODS OF THUNDERSTORMS OVER THE PLAINS.  MOST OF
THIS ENERGY WOULD RIDE THE STORM TRACK NORTH OF THE OZARKS.

CRAMER

&&

.AVIATION...

BREEZY SOUTH WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. HOWEVER
WINDS WILL INCREASE JUST OFF OF THE SURFACE CAUSING LOW LEVEL WIND
SHEAR. THUNDERSTORM CHANCES ARE SOMEWHAT UNCERTAIN OVERNIGHT.
THUNDERSTORMS DEVELOPING OVER SOUTH CENTRAL KANSAS MAY MAKE INTO
THE JOPLIN VICINITY OVERNIGHT. RADAR TRENDS WILL BE MONITORED
CLOSELY. IT APPEARS THE BULK OF THE THUNDERSTORM ACTIVITY WILL
REMAIN NORTH OF THE AREA TONIGHT. OTHERWISE VFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT TUE JUN 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
943 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
  HAIL TO THE SIZE OF HALF DOLLARS...
  WIND GUSTS TO 80 MPH...
  ISOLATED TORNADOES...
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY
  65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE
  OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE
  REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM.

  DISCUSSION:

  THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH
  EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL
  BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL
  TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN
  ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND
  SHEAR BEGINS TO INCREASE LATE THIS EVENING.

  ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT
  NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE
  TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING
  AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE
  THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF
  HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE
  OUTLOOK AREA WEDNESDAY AND THURSDAY.

  THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT
  INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL
  UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Jun 4, 12:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     FRONTENAC               37.46N  94.69W
06/03/2008                   CRAWFORD           KS   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN

&&

AF
Local storm report, Jun 4, 12:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     TSTM WND DMG     LAMAR                   37.49N 94.28W
06/04/2008                   BARTON             MO   EMERGENCY MNGR

            NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
            ACROSS THE COUNTY

&&

ANGLE
Local storm report, Jun 4, 12:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/04/2008                   VERNON             MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
            ACROSS THE COUNTY

&&

ANGLE
Local storm report, Jun 4, 12:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/03/2008                   VERNON             MO   LAW ENFORCEMENT

            A FEW TREES...TREE LIMBS AND POWER LINES DOWN IN NEVADA.

&&

GAGAN
Local storm report, Jun 4, 12:21 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
06/03/2008                   JASPER             MO   EMERGENCY MNGR

            A FEW POWER LINES DOWN IN JOPLIN.

&&

GAGAN
Special weather statement, Jun 4, 12:21 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT WED JUN 4 2008

MOZ057-058-069-070-080>082-091-092-040715-
WRIGHT MO-WEBSTER MO-TEXAS MO-LACLEDE MO-DALLAS MO-PULASKI MO-
CAMDEN MO-MARIES MO-MILLER MO-
1221 AM CDT WED JUN 4 2008

...SIGNIFICANT WEATHER ALERT FOR CAMDEN...EASTERN DALLAS...LACLEDE...
NORTHWESTERN TEXAS...PULASKI...SOUTHERN MILLER...WEBSTER...WESTERN
MARIES AND WRIGHT COUNTIES UNTIL 215 AM CDT...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HERMITAGE TO
MORRISVILLE TO AURORA...MOVING EAST AT 58 MPH.

ADDITIONALLY...SEVERE STORMS WERE TRACKING ACROSS THE LAKE OF THE
OZARKS REGION.

LOCATIONS AHEAD OF THE STORMS SHOULD BE PREPARED FOR THE POTENTIAL
OF DAMAGING WINDS IN EXCESS OF 70 MPH.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:52 PM CDTRiver Flood WarningSGFVernon16 days
Jun 3, 10:43 PM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Jun 3, 11:02 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton, Vernon58 min
Jun 3, 11:14 PM CDTTornado WarningSGFBarton, Jasper, Vernon46 min
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan62 min
Jun 3, 11:31 PM CDTTornado WarningSGFBenton44 min
Jun 3, 11:35 PM CDTTornado WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more40 min
Jun 3, 11:40 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon35 min
Jun 3, 11:50 PM CDTTornado WarningSGFCamden, Morgan40 min
Jun 3, 11:59 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair46 min
Jun 4, 12:02 AM CDTTornado WarningSGFCedar, Christian, Dade, Dallas, Greene, Hickory and 2 more58 min
Jun 4, 12:13 AM CDTTornado WarningSGFCamden, Miller47 min
Jun 4, 12:38 AM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Webster, Wright67 min
Jun 4, 12:47 AM CDTSevere Thunderstorm WarningSGFMorgan38 min
Jun 4, 12:54 AM CDTFlash Flood WarningSGFBenton, Camden, Miller4 hr
Jun 4, 12:55 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Lawrence, Polk25 min
Jun 4, 12:57 AM CDTTornado WarningSGFCamden, Miller, Pulaski48 min
Jun 4, 1:12 AM CDTTornado WarningSGFMaries, Phelps, Pulaski48 min
Jun 4, 1:16 AM CDTSevere Thunderstorm WarningSGFMiller29 min
Jun 4, 1:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski3 hr
Jun 4, 1:59 AM CDTTornado WarningSGFDent, Phelps46 min
Jun 4, 2:44 AM CDTTornado WarningSGFDent, Phelps15 min
Jun 4, 4:45 AM CDTAreal Flood WarningSGFBenton, Camden, Maries, Miller, Morgan, Phelps and 1 more5 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.